In this paper we introduce the notion of $\Phi$-bounded variation for metric space valued mappings defined on a subset of the real line. Such a notion generalizes the one for real functions introduced by M. Schramm, and many previous generalized variations. We prove a structural theorem for mappings of $\Phi$-bounded variation. As an application we show that each mapping of $\Phi$-bounded variation defined on a subset of $\RB$ possesses a $\Phi$-variation preserving extension to the whole real line.

Maniscalco, C. (2009). A Structural Theorem for Metric Space Valued Mappings of Φ-bounded Variation. REAL ANALYSIS EXCHANGE, 35(1), 79-90.

A Structural Theorem for Metric Space Valued Mappings of Φ-bounded Variation

MANISCALCO, Caterina
2009-01-01

Abstract

In this paper we introduce the notion of $\Phi$-bounded variation for metric space valued mappings defined on a subset of the real line. Such a notion generalizes the one for real functions introduced by M. Schramm, and many previous generalized variations. We prove a structural theorem for mappings of $\Phi$-bounded variation. As an application we show that each mapping of $\Phi$-bounded variation defined on a subset of $\RB$ possesses a $\Phi$-variation preserving extension to the whole real line.
Settore MAT/05 - Analisi Matematica
Maniscalco, C. (2009). A Structural Theorem for Metric Space Valued Mappings of Φ-bounded Variation. REAL ANALYSIS EXCHANGE, 35(1), 79-90.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/53214
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact